# SDR HALA2013100700124

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 8,233 hours, 1,233 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 8,233 hours, 1,233 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211
- Part serial: 42043
- Condition: Making Metal
- Location: Zone 400
- Part time: 8,233 hours, 1,233 cycles
- Stage of operation: NR
- How discovered: M
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL CHIP DETECTED, ILLUMINATED AFTER TOUCHDOWN.  REMOVED NR 2 ENGINE IAW 7100-9401-02.  INSTALLED NR 2 ENGINE IAW TASK CARD 7100-9401-02.
